# SDR SWAA2020010940322

- Difficulty date: December 17, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Part number: 146A5342
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE CORRODED AT BS. 887, BETWEEN BL 0 TO RBL 10. / R&R PANEL SPLICE IAW SRM.
